Translator Disclaimer
June 2005 Homogenization on Disconnected Selfsimilar Fractal Sets in $\mathbf{R}$
Hiroshi TAKAHASHI, Yozo TAMURA
Tokyo J. Math. 28(1): 127-138 (June 2005). DOI: 10.3836/tjm/1244208284

Abstract

We construct diffusion processes on disconnected selfsimilar fractal sets as limits of suitably scaled random walks. We also consider homogenization problems on disconnected fractal sets. We treat environments whose means are not only finite but infinite.

Citation

Download Citation

Hiroshi TAKAHASHI. Yozo TAMURA. "Homogenization on Disconnected Selfsimilar Fractal Sets in $\mathbf{R}$." Tokyo J. Math. 28 (1) 127 - 138, June 2005. https://doi.org/10.3836/tjm/1244208284

Information

Published: June 2005
First available in Project Euclid: 5 June 2009

zbMATH: 1073.60077
MathSciNet: MR2149628
Digital Object Identifier: 10.3836/tjm/1244208284

Rights: Copyright © 2005 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.28 • No. 1 • June 2005
Back to Top